An 82-year-old man presents for follow-up on his type 2 diabetes and hypertension. His medications include losartan, metformin,

An 82-year-old man presents for follow-up on his type 2 diabetes and hypertension. His medications include losartan, metformin, glipizide, and baby aspirin. His recent hemoglobin A1C level was 7.2%, and his blood pressure measurement today is 138/84 mm Hg. While in the office, he reports that he has had a change in his vision and has difficulty reading the newspaper. He has no pain, tearing, or itching of the eyes. Examination of his eyes reveals conjunctiva without injection, pupils of equal size and reactive to light, and bilateral red reflex present with a clouding of the lens. There is no arteriovenous nicking. Which of the following actions is the most appropriate next step? Initiate amlodipine Order a fasting blood sugar Prescribe trimethoprim-polymyxin B Refer to ophthalmology

 

An 82-year-old man presents for follow-up on his type 2 diabetes and hypertension. His medications include losartan, metformin,

We offer the best custom writing paper services. We have answered this question before and we can also do it for you.

GET STARTED TODAY AND GET A 20% DISCOUNT coupon code DISC20

Leave a Comment